# SDR AWXA200600008

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 64,269 hours, 39,665 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal Block
- Part number: HAB18680
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 421 - AFTER CLIMB-OUT, CREW REPORTED THAT THE NR 2 ENG OVERHEATED WITH AN EGT INDICATION OF 1130 DEG C FOR 2 TO 3 SECONDS WITH ASSOCIATED RED LIGHT.  CREW REDUCED POWER AND EGT RETURNED WITHIN LIMITS.  CREW RETURNED TO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED BOROSCOPE IAW BOEING 737-300 MM 71-00-00/601 AND AMERICA WEST AIRLINES TASK CARD I5M72017.  FOUND THE NR 2 ENG EGT TERMINAL BLOCK TOP STUD LOOSE ON THE INBOARD CORE COWL, 3 O'CLOCK POSITION.  REMOVED AND INSTALLED NEW TERMINAL BLOCK ASSEMBLY.  OPERATIONAL TESTS WERE GOOD.
